|Table of Contents|

Optimal Proportional Reinsurance and Ruin Probability to Maximize the Adjustment Coefficient ——JumpDiffusion Risk Model(PDF)

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

Issue:
2014年02期
Page:
23-
Research Field:
数学
Publishing date:

Info

Title:
Optimal Proportional Reinsurance and Ruin Probability to Maximize the Adjustment Coefficient ——JumpDiffusion Risk Model
Author(s):
Hua Ting1Liang Zhibin2
(1.College of Science,Changzhou Institute of Technology,Changzhou 213002,China) (2.School of Mathematical Sciences,Nanjing Normal University,Nanjing 210023,China)
Keywords:
adjustment coefficientjumpdiffusionproportional reinsuranceruin probability
PACS:
O211.63
DOI:
-
Abstract:
In this paper,using a different premium principle—meanstandard deviation premium principle,we solve the optimal reinsurance problem in the jumpdiffusion(J-D for short)case to maximize the adjustment coefficient.The closedform expressions of the optimal reinsurance strategy,the maximal adjustment coefficient and a sharper bound for the ruin probability are also given.In the end,some numerical examples are presented to show the difference of with or without reinsurance in the J-D case.

References:

[1]Browne S.Optimal investment policies for a firm with random risk process:exponential utility and minimizing the probability of ruin[J].Math Oper Res,1995,20(4):937-958.
[2]Hipp C,Plum M.Optimal investment for insurers[J].Insurance:Mathematics and Economics,2000,27(2):215-228.
[3]Schmidli H.Optimal proportional reinsurance policies in a dynamic setting[J].Scand Actuarial J,2001(1):55-68.
[4]Liu C,Yang H.Optimal investment for a insurer to minimize its probability of ruin[J].North American Acruarial Journal,2004,8(2):11-31.
[5]Gerber H,Shiu E.Optimal dividends:analysis with Brownian motion[J].North American Actuarial Journal,2004,8(1):1-20.
[6]梁志彬,郭军义.最优比例与超额损失组合再保险下的破产概率[J].数学学报:中文版,2010,53(5):857-870.
[7]Yang H,Zhang L.Optimal investment for insurer with jumpdiffusion risk process[J].Insurance:Mathematics and Economics,2005,37(3):615-634.
[8]Hipp C,Schmidli H.Asymptotics of ruin probabilities for controlled risk processes in the small claims case[J].Scand Actuarial J,2004(5):321-335.
[9]Gaier J,Grandits P,Schachermeyer W.Asymptotic ruin probabilities and optimal investment[J].Annal Applied Probability,2003,13(3):1 054-1 076.
[10]Centeno M L.Dependent risks and excess of loss reinsurance[J].Insurance:Mathematics and Economics,2005,37(2):229-238.
[11]Centeno M L,Guerra M.The optimal reinsurance strategy—the individual claim case[J].Insurance:Mathematics and Economics,2010,46(3):450-460.
[12]Grandell J.Aspects of Risk Theory[M].New York:SpringerVerlag,1991.
[13]Dufresne F,Gerber H.Risk theory for the compound Poisson process that is perturbed by diffusion[J].Insurance:Mathematics and Economics,1991,10(1):51-59.
[14]Rolski T,Schmidli H,Schmidt V,et al.Stochastic processes for insurance and finance[M].Chichester:John Wiley,1999.

Memo

Memo:
-
Last Update: 2014-06-30